Title: The Variable-Spectrum Approach in Steady State Shear Flow
Authors: Mewis, Jan # ×
Issue Date: 1973
Publisher: Elsevier Sequoia S.A.
Series Title: The Chemical Engineering Journal and the Biochemical Engineering Journal vol:6 pages:205-211
ISSN: 0923-0467
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Soft Matter, Rheology and Technology Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.